# SDR 2004F00296

- Difficulty date: June 25, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: S218526
- Condition: Malfunctioned
- Location: Tgt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM SEA, NR 2 TGT INDICATOR FLUCTUATED BETWEEN 0 AND 8000 DEGREES.  FLIGHT RETURNED TO SEA FOR TROUBLESHOOTING.  MAINTENANCE REPLACED THE NR 2 TGT INDICATOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
